# SDR 99T64R445EWA

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71
- Aircraft serial: 45947
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bushing Mount
- Condition: Cracked
- Location: Bs 1600
- Part time: 84,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK.  AFT PASSENGER DOOR (L2) HAS CRACK AT UPPER HINGE BUSHING AREA STA 1600.  REMOVED CRACK SECTION BY CUT OUT.  FABRICATED REPAIR DOUBLERS.  TREATED, PRIMED, AND INSTALLED PER EO 99-174 WITH APPROVED 8110-3 DATED 10-01-99.   REF:  EMERY WORLDWIDE A/L.  RRXA.  (X)
